On Combinatorics of Schrödinger Perturbations - Archive ouverte HAL Accéder directement au contenu
Article Dans Une Revue Potential Analysis Année : 2009

On Combinatorics of Schrödinger Perturbations

(1)
1

Résumé

We give a tight upper bound for Schrödinger-type perturbations of integral kernels.

Dates et versions

hal-03040242 , version 1 (04-12-2020)

Identifiants

Citer

Tomasz Jakubowski. On Combinatorics of Schrödinger Perturbations. Potential Analysis, 2009, 31 (1), pp.45 - 55. ⟨10.1007/s11118-009-9123-y⟩. ⟨hal-03040242⟩
7 Consultations
0 Téléchargements

Altmetric

Partager

Gmail Facebook Twitter LinkedIn More